Ascinrap 425 mg Tablets

Ascinrap 425 mg Tablets

Product Details:

X

Product Description


Ascinrap is the combination of Aceclofenac & Paracetamol two drugs. Aceclofenac is a non steroidal anti inflammatory agent which is use as pain killer for purpose to reduce pain, swelling and inflammation in osteoarthritis, rheumatoid arthritis and ankylosing spondylitis. It may also be use to ease muscle pain, back pain, toothache, or pain in the ear and throat. It functions by halting the production of cyclooxygenase, which creates prostaglandin. Cyclooxygenase is the reason of the pain, inflammation and swelling which is caused during arthritis. It blocks the action of chemical messengers responsible for pain, aches, fever and inflammation. Paracetamol is analgesic and antipyretic medicine which commonly used for temporary relief of pain, mild aches & decrease fever. The combination of both used to treat pain and swelling as it is very effective to relive pain. 
  • Manufactured By: Scindia Pharma
  • Active Ingredients: Aceclofenac 100mg + Paracetamol 325mg
  • Release Form: Oral Tablets
  • Strength: 425 mg
  • Packing Size: 10*10 Tablets

Usage:  Ascinrap is the combination of Aceclofenac & Paracetamol medicines. It is used to treat fever, aches & inflammation. They both have their own qualities to work upon pain and inflammation. It works by lowering the levels of certain chemical substances which causes aches, pain, inflammation & fever. Due to its analgesic & antipyretics effects, its give relief from inflammation and pain. It is very safe to use such combination medicine to decrease pain from arthritis, osteoarthritis, frozen shoulder etc. Take this medicine as per doctors suggestion. Dosages are depending upon age, weight, medical condition, allergic reaction & severity. Consume medicine with food to avoid acidity.

Warning:
  • Dosage: As directed by the physician
  • Storage: Keep in cool, dark & dry place.

Side Effects:
  • Abdominal pain
  • Diarrhea
  • Dizziness
  • Drowsiness
  • Dyspepsia
  • Nausea
  • Skin rashes
  • Insomnia
  • Allergic reactions

FAQ: Ascinrap

Does Ascinrap Cause Nausea And Vomiting?
Yes, It May Occur So Advised To Take Ascinrap With Milk, Food Or Antacid Medicine.

Can Ascinrap Cause Damage Of Kidney?
Usually Kidney Produced Chemical Prostaglandins Which Protect Them From Damage. Long Term Use Of This Combination May Lower The Production Of Such Chemical. Such                        Painkillers Are Not Suggested For Those Who Are Underlying Kidney Disease.

Any Contradictions Associated With This Medicine?
Yes, Patients With Stomach Ulcer History, Recurrent Stomach Bleeding Should Avoid To Take This Medicine.

Can Higher Dose Of Ascinrap Recommend Getting Faster Result In Pain?
No, Complete The Course Of Medicine Suggested By Your Doctor As Per Your Health Condition. Do Not Take Any Higher Dose As It May Cause Side Effects Such As Nausea, Vomiting,           Heartburn, Diarrhea Etc.

Keep medicine out of reach of Children


SCINDIA PHARMA

* Tips on getting accurate quotes. Please include product name, order quantity, usage, special requests if any in your inquiry.